# SDR ASOA2020030654002

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 42,236 hours, 32,901 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MLU - FLIGHT 446, THE CREW REPORTED A LAV SMOKE WARNING ON SHORT FINAL. THE CREW RAN THE QRH, AND THE FA CONFIRMED NO SMOKE PRESENT IN THE LAV. THE AIRCRAFT LANDED AT MLU WITH NO INCIDENT WHERE THE SMOKE DETECTOR WAS PLACED ON MEL 26-14-00 CAT C. THE AIRCRAFT SUBSEQUENTLY RETURNED TO IAH WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND RESECURED THE SMOKE DETECTOR PANEL TO THE ELECTRICAL CONNECTOR, OPERATIONALLY TESTED WITH NO DEFECTS. THE MEL WAS REMOVED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
